# SDR 96ZZZX1277

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7585X
- Make and model: Cessna R172K
- Aircraft serial: R1723334
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Assy
- Part number: C299506B0104
- Condition: Seized
- Location: Governor
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL NEW CONTROL CABLE ASSY AS SUPPLIED BY CESSNA AIRCRAFT.  INSTALLED AND RIGGED PER CESSNA R172K SM AND UNDER THE SUPERVISION OF A CESSNA FIELD SERVICE ENGINEER.  ALL OPS CHECK OK ON GROUND.  RUN-UPS CHECK OK.  FLOWN FOR 2.0 HRS, NO ATTEMPT MADE TO ADJUST OR MOVE CONTROL WHILE IN-FLIGHT.  UPON RETURN TO GROUND, GOVERNOR CONTROL CABLE ASSY FOUND FROZEN SOLID.  CURRENT CABLE (CABLE NR 4) AWAITING REINSPECTION BY FIELD ENGINEER.
